By Topic

On the multiplicity of solutions of Taylor linear sources generating symmetrical power patterns with filled nulls [antenna design applications]

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Bregains, J.C. ; Dept. de Fisica Aplicada, Univ. de Santiago de Compostela, Spain ; Rodriguez, J.A. ; Ares, F. ; Moreno, E.

As expressed in earlier works, if filled nulls are required in a power pattern generated by a Taylor line source, their corresponding roots must be complex. This leads to a multiplicity of solutions emerged from the fact that the power pattern keeps unaltered if the signs of the imaginary part of the roots are changed. In view of this attribute, the selection of the most favorable roots set, in terms of variability of amplitude excitation distribution, for example, is allowed. It is shown in this paper that, if the pattern is symmetric, a further consideration, never reported so far, can increase the number of available solutions.

Published in:

Antennas and Wireless Propagation Letters, IEEE  (Volume:3 ,  Issue: 1 )